# SDR AALA202112120664

- Difficulty date: November 17, 2021
- Submitted: December 12, 2021
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 75,890 hours, 9,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: AMC12RA03R
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN CONNECTOR FOR EMERGENCY PATH LIGHT LIGHTING AT ROW 27DEFG ON J SIDE. REPLACED CONNECTOR WITH NEW IAW B777 AMM 33-51-05-960-802, OPS CHECK GOOD.
